Effect Of Hormonal Drugs In Emergency Contraception On Hemoglobin Levels?
Tonight, I want to ask if there is a relationship or impact of the drug levonorgestrel on low hemoglobin?
Levonorgestrel is a hormonal oat used as an emergency contraceptive. The use of this drug should be recommended by a doctor or under a doctor's supervision. Levonorgestrel is effective in preventing pregnancy if taken less than 72 hours after intercourse. Furthermore, its effectiveness will decrease. Levonorgestrel is not intended for long-term use.
These drugs have several side effects such as:
More menstrual bleeding Disorders of the menstrual cycle, for example experiencing bleeding outside the menstrual cycle Nausea vomiting Headaches and dizziness Abdominal pain and diarrhea Fatigue The body feels weak and the presence of bleeding can be caused by levonorgestrel side effects. The presence of bleeding that is heavier than usual can cause anemia or a decrease in Hb. However, fever is generally not associated with levonorgestrel consumption. Fever is often caused by an infection in the body.
Please note that the lab results you mention cannot stand alone huh. The lab results should be combined with the results of the history and physical examination so that a more comprehensive body condition can be ascertained. Lab results are only used as a support for doctors to diagnose patients.
Therefore, if at this time you are still experiencing fever, weakness, or the bleeding does not stop, I suggest that you see a gynecologist so that you can check the cause of your complaints whether they are related to levonorgestrel side effects or other medical conditions. Then you can be given proper treatment by a doctor.
In the meantime you can do the following tips:
Get enough rest. Consume healthy and nutritious foods and foods that contain iron. Drink lots of water. Manage stress properly. Consume fever-reducing if necessary. The following articles relate to the topic of your question:
Hope this helps,